MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to an everflo device.The allegation is a defective circuit board.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was sent to a third-party service center for evaluation.During evaluation, the service technician reports pca short circuit, sieves are clogged, inlet filter needs to be replaced due to preventive maintenance.The pca is also burned.The device will be forwarded to the manufacturer product investigation laboratory and investigated further.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22454687
Report Number2518422-2025-107178
Device Sequence Number8597975
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown